The new coronavirus, severe acute respiratory syndrome coronavirus 2, is associated with a wide variety of cutaneous manifestations. Although new skin manifestations caused by COVID-19 are continuously being described, other cutaneous entities should also be considered in the differential diagnosis, including adverse cutaneous reactions to drugs used in the treatment of COVID-19 infections. The aim of this review is to provide dermatologists with an overview of the cutaneous adverse effects associated with the most frequently prescribed drugs in patients with COVID-19. The skin reactions of antimalarials (chloroquine and hydroxychloroquine), antivirals (lopinavir/ritonavir, ribavirin with or without interferon, oseltamivir, remdesivir, favipiravir, and darunavir), and treatments for complications (imatinib, tocilizumab, anakinra, immunoglobulins, corticosteroids, colchicine and low molecular weight heparins) are analyzed. Information regarding possible skin reactions, their frequency, management, and key points for differential diagnosis are presented.Le texte complet de cet article est disponible en PDF.
Key words : COVID-19 drug treatment, drug eruptions, drug-related side effects and adverse reactions, review
Abbreviations used : FDA, IL, MERS, SARS-CoV-2, SJS
| Funding sources: None
| Conflicts of interest: None disclosed.
| IRB approval status: Not applicable.
| Reprints not available from the authors.